跳至内容
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Gaviscon Dual Action Peppermint Liquid 300 mL

Save 24% Save 24%
Original price $24.99
Original price $24.99 - Original price $24.99
Original price $24.99
Current price $18.99
$18.99 - $18.99
Current price $18.99

Gaviscon Dual Action works in two ways to effectively relieve both heartburn and indigestion.

1) Neutralises excess stomach acid.
2) Forms a protective barrier over the stomach contents which helps prevent acid coming back up into the oesophagus (food pipe).

Ingredients
Each 10ml dose of Oral Liquid contains:
500mg sodium alginate,
213mg sodium bicarbonate 
325mg calcium carbonate
 
Contains hydroxybenzoates and saccharin.
Does not contain Aluminium, Sugar, Gluten or artificial colouring.
The maximum total daily intake (80ml) for adults contains 1018mg of sodium (take into account if on a low sodium diet.)
Dosing guide
Adults and children over 12 years: 20mL, up to 4 times a day.
Children 6-12 years: 10mL, up to 4 times a day.
 
Take after meals and 30 minutes before bedtime.
 
Store below 30 degrees, but do not refrigerate.

The maximum total daily intake (80ml) for adults contains 1018mg of sodium (take into account if on a low sodium diet.)

Cautions
The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g mannitol and 1.6g xylitol. Products containing mannitol may have a laxative effect or cause diarrhoea.
 
Contains Aspartame. Contains Phenylalanine